Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Been in hospital
    avatar
    purpledolphingirl4 posted:
    Well, more than a week ago; I started seeing and hearing things that were not real. I started to freak out. I called pdoc and talked to him and he said go to the ER and then get transferred to another hospital that has a psych unit. Everyone recognized me so they weren't sure why until I told them what was going on. They realized this was totally different than depression. It turns out I was getting too much anti-psychotic med so he lowered the dosage to 15 mgs of Abilify. Still on depakote though. Since last tues I have not had any symptoms of hallucinations. so he released me Friday.

    beej
    Reply
     
    avatar
    ddnos responded:
    Hey Beej! I'm glad you're home and are feeling better! That must have been scary for you, huh? It's a good thing they discovered what the problem was, so easy as just lowering your med - that's good!

    Thanks for sharing and welcome home! I hope you continue to feel well!

    Hugs
    Debbie
    Forgiveness is letting go of the hope that the past could have been any different --Unknown
     
    avatar
    slik_kitty responded:
    welcome back. glad you are better.
     
    avatar
    bpcookie responded:
    Its good to have you back honey. I'm so very glad that they found the reason as to why you were hearing things. Big hugs honey
    You may go through life hearing a 1000 NO's but don't give up because your YES is out there waiting for you.- (Something my father told me.)
     
    avatar
    snowyowl33 responded:
    (((((((((Beej))))))) sorry I missed this post, glad your doing better.... and back here on the board. Good that they figured out what the problem was and got your meds adjusted, that must have been horrible!

    Big hugs

    Snowy
    People take different roads seeking fulfillment and happiness. Just because they're not on your road doesn't mean they've gotten lost. Dalai Lama
     
    avatar
    snowyowl33 responded:
    (((((((Beej))))))

    Sorry I missed this post hon! I'm glad your doing better too and that the docs figured out what was going on. That must have been really nasty for you. Sending big hugs and good to have you home and back here.

    Snowy
    People take different roads seeking fulfillment and happiness. Just because they're not on your road doesn't mean they've gotten lost. Dalai Lama


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.